# SDR DALA2019092905576

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 83,252 hours, 64,608 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"NO GO" ODI PREVENTION - DRIVER DO NOT DISPATCH THE AIRCRAFT" - W/O MCC APPROVAL" - ON TAXI OUT APU AUTO S/D THEN PASS NOTED A ODD SMOKE/SMELL IN THE CABIN. CREW ALSO NOTED WEIRD SMELL BUT ATTRIBUTED TO THE APU S/D. C/W AMDS CARD 2120-2367 PER NO GO ODI PREVENTION 2172 NO APU CONTAMINATION SEE PREVIOUS LOGS C/W NO GO ODI PREVENTION PROGRAM CH 2172 OPS OK REF LOGS 5588744 AND 1291984 C/W WORK CARDS 7100-2619 A/C OPS OK. FOUND APU SATRT BINDING SIEZED R/R APU PER W/C 4900-4396 4900 (LP1291512)
